Alert archive / Kansas / High Wind Warnings in 2009
High Wind Warning 1, NWS Kansas City, MO
NWS Kansas City, MO issued this high wind warning at Apr 26, 2009, 1:38 AM CDT for Johnson County, Linn County, Miami County, Kansas. It was in force for 109 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2009, 1:38 AM CDT (06:38 UTC)
- Expired
- Apr 26, 2009, 3:27 AM CDT
- In force
- 109 min
- Issued by
- NWS Kansas City, MO
Counties Johnson County, KS, Linn County, KS, Miami County, KS
The radar
The Pleasant Hill radar (KEAX), 57 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 421 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KEAX 260638 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 138 AM CDT SUN APR 26 2009 ...A HIGH WIND WARNING IS IN EFFECT FOR PARTS OF EAST CENTRAL KANSAS... .AN AREA OF COLLAPSING SHOWERS OVER EAST CENTRAL KANSAS IS CREATING WINDS OF 30 TO 40 MPH WITH OCCASIONAL GUSTS TO 65 MPH. KSZ057-060-105-261000- /O.NEW.KEAX.HW.W.0001.090426T0638Z-090426T1000Z/ MIAMI-LINN KS-JOHNSON KS- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...OVERLAND PARK... OLATHE 138 AM CDT SUN APR 26 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING. AN AREA OF COLLAPSING SHOWERS OVER EAST CENTRAL KANSAS IS PRODUCING OCCASIONAL DAMAGING WIND GUSTS TO 65 MPH AS THE SHOWERS ADVANCE NORTHEAST. THERE HAVE BEEN REPORTS OF WIND DAMAGE IN OSAGE...FRANKLIN AND COFFEY COUNTIES IN EAST CENTRAL KANSAS AS THESE SHOWERS PASSED THROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MJ
1 follow-up statement
000 WWUS73 KEAX 260827 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 327 AM CDT SUN APR 26 2009 KSZ057-060-105-260930- /O.CAN.KEAX.HW.W.0001.000000T0000Z-090426T1000Z/ MIAMI-LINN KS-JOHNSON KS- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...OVERLAND PARK... OLATHE 327 AM CDT SUN APR 26 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE HIGH WIND WARNING. THE SHOWERS WHICH HAD PREVIOUSLY GENERATED DAMAGING WINDS OVER PARTS OF EAST CENTRAL KANSAS HAVE TOTALLY DISSIPATED AND HIGH WINDS ARE NO LONGER EXPECTED. $$ MJ
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this high wind warning went out at Apr 26, 12:47 AM CDT, 51 minutes earlier.
Area forecast discussion, Apr 26, 12:47 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1247 AM CDT SUN APR 26 2009
...UPDATED AVIATION DISCUSSION...
.PREV DISCUSSION...
/438 PM CDT SAT APR 25 2009/
SHORTWAVE CURRENTLY MOVING NORTHEAST ACROSS KANSAS IS SPARKING
THUNDERSTORMS ALONG THE STATIONARY BOUNDARY WHICH CURRENTLY
STRETCHES ACROSS KANSAS CITY NORTHEASTWARD TO JUST NORTH OF
KIRKSVILLE. TREND HAS BEEN FOR THUNDERSTORMS TO WEAKEN CONSIDERABLY
THE FARTHER INTO THE COLD AIR NORTH OF THE BOUNDARY. WITH THE
SHORTWAVE CONTINUING TO MOVE NORTHEAST AND CAPE IN THE 1500-2000
J/KG RANGE THIS EVENING...THINK STORMS WILL CONTINUE TO FIRE
NORTHEAST ALONG AND NORTH OF THE FRONT...WITH THE STRONGER STORMS
REMAINING IN THE GENERAL VICINITY OF THE FRONT. THE FRONT IS PROGGED
TO LIFT NORTH THROUGH THE NIGHT.
DURING THE OVERNIGHT...MODELS PROG LOW LEVEL JET OF 45 TO 55 KTS TO
DEVELOP. EXPECT A THUNDERSTORM COMPLEX TO DEVELOP OVER NORTH CENTRAL
OKLAHOMA THIS EVENING. THIS SHOULD MOVE TO THE NORTHEAST...AIDED BY
THE NOSE OF THE LOW LEVEL JET. THERE REMAINS SOME UNCERTAINTY AS TO
THE EXACT TRACK OF THIS COMPLEX...HOWEVER INITIAL INDICATIONS ARE
THAT IT WILL MAKE IT INTO WESTERN SECTIONS BY MORNING.
AS THE SHORTWAVE ENTERS THE REGION DURING THE DAY SUNDAY...EXPECT
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO DEVELOP. MODELS PROG
ENOUGH INSTABILITY FOR THE POSSIBILITY OF STRONG TO SEVERE STORMS
ONCE AGAIN. THE FRONT WILL START TO MOVE BACK SOUTHEAST ACROSS THE
FORECAST AREA LATE SUNDAY NIGHT INTO MONDAY. PRECIPITABLE WATER
VALUES CONTINUE TO BE GREATER THAN 1.5 INCHES. AND WITH YET ANOTHER
SHORTWAVE PROGGED TO MOVE ACROSS THE REGION...THE HEAVY RAIN THREAT
WILL CONTINUE. HAVE THEREFORE ISSUED A FLOOD WATCH FOR THE ENTIRE
FORECAST AREA FOR MIDDAY SUNDAY INTO EARLY MONDAY EVENING.
33
MEDIUM RANGE (TUESDAY THROUGH SATURDAY)...
CONFIDENCE IN THE LAST HALF OF THE FORECAST IS...NOT GOOD. MODEL
RUNS OVER THE PAST 24 HOURS HAVE GONE FROM BEING IN GENERAL
AGREEMENT ON THE PERSISTENCE OF A WESTERN CONUS TROUGH MUCH OF NEXT
WEEK...TO DEVOLVING INTO A MYRIAD OF SOLUTIONS THAT RANGE FROM
QUASI-ZONAL FLOW IN THE ECMWF...TO A WEAK TROUGH IN THE WEST CONUS
FROM THE GFS. CANADIAN GEM MODEL FAVORS THE SOLUTION OFFERED BY THE
ECMWF AS IT HAS ALSO FLATTENED THE FLOW ACROSS THE PLAINS FOR NEXT
WEEK. PREFERENCE IN SOLUTIONS IS WEIGHTED TOWARDS THE ECMWF...BUT
GIVEN THE VOLATILITY OF THE MODELS...OVER ALL CONFIDENCE WILL REMAIN
LOW.
DESPITE THE IMPLOSION OF THE MID-RANGE MODELS CONSENSUS...THE
SENSIBLE WEATHER FORECAST FOR NEXT WEEK HAS CHANGED LITTLE. FAST
MOVING IMPULSES ARE STILL EXPECTED STREAK ACROSS THE NATION NEXT
WEEK...IT IS JUST THAT NOW THE IMPULSES WILL RESULT FROM A BREAK
DOWN OF THE WESTERN CONUS TROUGH. TUESDAY STILL LOOKS TO BE THE ONE
DAY NEXT WEEK THAT WE HAVE SOME REASONABLE CONFIDENCE OF THAT IT
WILL BE DRY AS A SURFACE BOUNDARY...THAT WILL BE WALLOWING AROUND
MISSOURI THIS WEEKEND...FINALLY SETTLES FARTHER SOUTH.
HOWEVER...THAT CONFIDENCE QUICKLY DISSIPATES BY WEDNESDAY AS THE
WESTERN TROUGH STARTS SPITTING SHORTWAVE ACROSS THE PLAINS. CURRENT
TRAJECTORIES PEG MUCH OF THE SHORTWAVES PASSING TO OUR NORTH...BUT
SUFFICIENT ISENTROPIC LIFT TO THE SOUTH OF THESE WAVES WITH MOISTURE
RETURN FROM A WIDE OPEN GULF INDICATE THAT THE POTENTIAL FOR RAIN
WILL MOVE BACK INTO THE REGION WEDNESDAY. IN FACT...WITH A NUMBER OF
ILL-DEFINED IMPULSES MOVING ACROSS THE PLAINS...AND ABUNDANT
MOISTURE EXPECTED IN THE REGION...HAVE OPTED TO BROAD BRUSH
WEDNESDAY THROUGH FRIDAY NIGHT WITH CHANCE POPS. EXPECTATIONS ARE
THAT AS THIS WEEKENDS WEST CONUS TROUGH BREAKS DOWN EARLY NEXT WORK
WEEK MODEL VOLATILITY SHOULD CALM DOWN ENOUGH ALLOW SOME MORE
ACCURATE PLACEMENT OF POPS FOR THE LAST HALF OF THE COMING WORK WEEK.
OTHERWISE...TEMPERATURES NEXT WEEK WILL BE SOMEWHAT DEPENDANT ON THE
AMOUNT OF CLOUD COVER AND IF ANY RAIN FALLS...BUT AT THIS TIME HAVE
AVOIDED CHANGING OUR GOING FORECAST NUMBERS TOO MUCH DUE TO
UNCERTAINTIES IN THE DETAILS OF THE FORECAST.
CUTTER
&&
.AVIATION...
FOR THE 06Z TAFS:
THE MAIN EMPHASIS FOR THIS ISSUANCE FOCUSES ON THUNDERSTORM CHANCES
AND MVFR/IFR CIGS AND/OR VSBYS...MAINLY ASSOCIATED WITH THOSE
THUNDERSTORMS. A NEARLY STATIONARY FRONT IS SLOSHING ACROSS
NORTHEAST KANSAS AND NORTHWEST MISSOURI. THE ATMOSPHERE IS VERY
MOIST AND UNSTABLE IN THE VICINITY OF THIS FRONT. ALSO SEVERAL AREAS
OF CONVECTION ARE ONGOING AT THIS TIME. A CLUSTER OF STORMS IN
SOUTHEAST KANSAS MAY MAKE IT INTO THE KMKC AND KMCI AREAS IN THE
NEXT FEW HOURS. WITH THIS POSSIBILITY ADDED -TSRA FOR 09Z TO 11Z UP
STREAM SITES HAVENT INDICATED IFR CONDITIONS SO DONT ANTICIPATE
IFR CONDITIONS FOR KMCI AND KMKC THROUGH THE NEXT 6 HOURS. WITH
CONTINUED SOUTHERLY MOIST FLOW THERE ARE GOOD CHANCES OF
THUNDERSTORMS THROUGH THE ENTIRE PERIOD. SO WILL MENTION VCTS AND
MVFR CIGS THROUGH THE FORECAST. A SIGNIFICANT PERIOD OF SHOWER
AND/OR THUNDERSTORM ACTIVITY IS EXPECTED LATE TONIGHT SO GREATER
AVIATION IMPACTS MAY BE LIKELY WITH LOWER CIGS AND WORSE VSBYS. FOR
NOW FELT BEST WAY TO HANDLE THIS WAS TO GO WITH PROLONGED VCTS AND
MVFR CIGS UNTIL CONFIDENCE INCREASES ON TIMING AND IMPACTS.
CDB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM 1 PM SUNDAY TO 7 PM MONDAY FOR MOZ001-MOZ002-
MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-
MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-
MOZ023-MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-
MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-
MOZ046-MOZ053-MOZ054.
KS...FLOOD WATCH FROM 1 PM SUNDAY TO 7 PM MONDAY FOR KSZ025-KSZ057-
KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Apr 25, 1:00 PM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT SAT APR 25 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT SAT APR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON...ALONG AND NORTH OF A STALLED FRONTAL BOUNDARY. ANY THUNDERSTORMS WHICH DEVELOP WILL LIKELY CONTINUE THROUGH THE EVENING. EXTENSIVE CLOUD COVER WILL LIMIT THE DEGREE OF INSTABILITY AND THUS WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE WITH LARGE HAIL THE PRIMARY THREAT. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS POSSIBLE LATE TONIGHT...AS A COMPLEX OF STORMS DEVELOPS AND MOVES NORTHEAST INTO THE REGION. HOWEVER WHEN AND WHERE THIS ACTIVITY EVOLVES REMAINS IN QUESTION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COLD FRONT WILL LIFT NORTH BY SUNDAY BUT THEN RETURN SOUTHWARD SUNDAY EVENING...AS A STRONGER UPPER SYSTEM EJECTS THROUGH THE CENTRAL PLAINS. THERE IS A BETTER CHANCE FOR MORE ORGANIZED AND WIDESPREAD THUNDERSTORM ACTIVITY SUNDAY NIGHT. INITIALLY THE PRIMARY CONCERN WILL BE FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. AS SUNDAY EVENING CONTINUES...THE SEVERE THREAT WILL MORPH INTO A HEAVY RAIN AND FLOODING THREAT AS INDIVIDUAL THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREA. SEVERAL INCHES OF RAIN WILL BE POSSIBLE OVER MOST OF THE REGION SUNDAY NIGHT. THE WEATHER PATTERN IS EXPECTED TO REMAIN FAIRLY ACTIVE THROUGH THE UPCOMING WEEK...WITH PERIODIC CHANCES FOR THUNDERSTORMS. IT IS TOO SOON TO DETERMINE THE SEVERITY OF ANY OF THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING AND AGAIN SUNDAY EVENING. NRR
In the hours before
Special weather statement, Apr 25, 11:24 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1124 PM CDT SAT APR 25 2009
MOZ006-260500-
MERCER-
1124 PM CDT SAT APR 25 2009
...SIGNIFICANT WEATHER ALERT FOR NORTHERN MERCER COUNTY UNTIL
MIDNIGHT CDT...
AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PRINCETON...OR 24 MILES NORTH OF
TRENTON...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
MERCER BY 1135 PM CDT.
THE TOWN OF SOUTH LINEVILLE IS ALSO IN THE PATH OF THIS STORM.
LAT...LON 4058 9337 4053 9337 4047 9338 4047 9337
4035 9352 4047 9371 4058 9358
CDBLocal storm report, Apr 25, 11:27 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1127 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLASH FLOOD TONGANOXIE 39.11N 95.08W
04/25/2009 LEAVENWORTH KS EMERGENCY MNGR
WATER RESCUE OCCURRING DUE TO FLOODING OF TONGANOXIE
CREEK
&&
ACHSpecial weather statement, Apr 25, 11:31 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1131 PM CDT SAT APR 25 2009
MOZ004-005-014-260500-
DAVIESS-GENTRY-HARRISON-
1131 PM CDT SAT APR 25 2009
...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN DAVIESS...SOUTHEASTERN
GENTRY AND SOUTHWESTERN HARRISON COUNTIES UNTIL MIDNIGHT CDT...
AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES WEST OF PATTONSBURG...OR 12 MILES NORTH
OF MAYSVILLE...MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN DAVIESS...
SOUTHEASTERN GENTRY AND SOUTHWESTERN HARRISON COUNTIES...INCLUDING
THE TOWN OF MCFALL.
LAT...LON 4026 9390 4003 9421 4004 9421 4004 9425
4005 9439 4026 9424
CDBLocal storm report, Apr 25, 11:46 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1146 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL PRINCETON 40.40N 93.59W
04/25/2009 E0.88 INCH MERCER MO AMATEUR RADIO
&&
MJLocal storm report, Apr 26, 12:00 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1200 AM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL PRINCETON 40.40N 93.59W
04/25/2009 E0.88 INCH MERCER MO AMATEUR RADIO
1045 PM FLASH FLOOD TONGANOXIE 39.11N 95.08W
04/25/2009 LEAVENWORTH KS EMERGENCY MNGR
WATER RESCUE OCCURRING DUE TO FLOODING OF TONGANOXIE
CREEK
0952 PM FLOOD 5 S JAMESPORT 39.90N 93.80W
04/25/2009 DAVIESS MO LAW ENFORCEMENT
3 TO 4 INCHES OF WATER FLOWING OVER THE ROAD AT HWY V AND
HWY 190
0930 PM HAIL N OSBORN 39.75N 94.36W
04/25/2009 E1.00 INCH DEKALB MO TRAINED SPOTTER
0917 PM TORNADO CAMERON 39.74N 94.24W
04/25/2009 DEKALB MO TRAINED SPOTTER
ALONG A HWY NEAR THE AIRPORT
0904 PM HAIL OSBORN 39.75N 94.36W
04/25/2009 E1.00 INCH DEKALB MO LAW ENFORCEMENT
0855 PM HAIL DEARBORN 39.52N 94.77W
04/25/2009 E0.88 INCH PLATTE MO TRAINED SPOTTER
0850 PM HAIL 6 NW BASEHOR 39.19N 95.01W
04/25/2009 E0.88 INCH LEAVENWORTH KS EMERGENCY MNGR
0850 PM HAIL 5 NW BASEHOR 39.18N 95.00W
04/25/2009 E0.88 INCH LEAVENWORTH KS EMERGENCY MNGR
0834 PM TSTM WND GST 5 SW TONGANOXIE 39.06N 95.15W
04/25/2009 E70.00 MPH LEAVENWORTH KS EMERGENCY MNGR
REPORTED AT 246TH ST AND DEHOFF RD, 6 MILES W OF RENO
0720 PM HAIL 6 S PLATTE CITY 39.27N 94.78W
04/25/2009 E0.50 INCH PLATTE MO EMERGENCY MNGR
REPORTED AT I-435 AND HWY 45
0703 PM FUNNEL CLOUD 6 N DE SOTO 39.06N 94.95W
04/25/2009 LEAVENWORTH KS PUBLIC
FUNNEL CLOUD REPORT 6 N OF DE SOTO AND 8 SW OF
LEAVENWORTH.
0658 PM TORNADO 4 NNW LINWOOD 39.05N 95.06W
04/25/2009 LEAVENWORTH KS EMERGENCY MNGR
REPORTS OF DESTRUCTION TO BARNS, CARS UPSIDE DOWN, AND
SOME DAMAGE TO HOMES. LOCATION NEAR 206TH STREET AND
I-70.
0655 PM TORNADO 5 NNW LINWOOD 39.07N 95.07W
04/25/2009 LEAVENWORTH KS AMATEUR RADIO
BARN DESTROYED
0650 PM TORNADO W BONNER SPRINGS 39.08N 94.88W
04/25/2009 WYANDOTTE KS BROADCAST MEDIA
TORNADO STILL BEING REPORTED ON THE GROUND, W OF BONNER
SPRINGS
0647 PM HAIL S TONGANOXIE 39.11N 95.08W
04/25/2009 E0.25 INCH LEAVENWORTH KS TRAINED SPOTTER
PEA SIZE HAIL AND 60 MPH WINDS
0646 PM HAIL TINDALL 40.16N 93.61W
04/25/2009 E0.75 INCH GRUNDY MO TRAINED SPOTTER
0635 PM TORNADO 6 W LINWOOD 39.00N 95.15W
04/25/2009 LEAVENWORTH KS BROADCAST MEDIA
JUST S OF I-70, 1 N OF K-32
0632 PM HAIL 6 SW TONGANOXIE 39.05N 95.16W
04/25/2009 E0.75 INCH LEAVENWORTH KS EMERGENCY MNGR
0628 PM HAIL HAMILTON 40.39N 91.36W
04/25/2009 E0.75 INCH HANCOCK IL TRAINED SPOTTER
0622 PM HAIL JAMESPORT 39.97N 93.80W
04/25/2009 E0.75 INCH DAVIESS MO TRAINED SPOTTER
0607 PM HAIL 1 N GALLATIN 39.92N 93.96W
04/25/2009 E1.00 INCH DAVIESS MO PUBLIC
ESTIMATED GOLFBALL SIZE HAIL AT LAKE VIKING N OF
GALLATIN.
0550 PM HAIL WINSTON 39.87N 94.14W
04/25/2009 E0.75 INCH DAVIESS MO TRAINED SPOTTER
REPORTED AT HWY 6
&&
DBSpecial weather statement, Apr 26, 12:06 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1206 AM CDT SUN APR 26 2009 MOZ003-005-260530- HARRISON-WORTH- 1206 AM CDT SUN APR 26 2009 ...SIGNIFICANT WEATHER ALERT FOR EASTERN WORTH AND NORTHWESTERN HARRISON COUNTIES UNTIL 1230 AM CDT... AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF GRANT CITY...OR 13 MILES NORTH OF ALBANY...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN WORTH AND NORTHWESTERN HARRISON COUNTIES...INCLUDING THE TOWNS OF ALLENDALE AND HATFIELD. LAT...LON 4057 9429 4057 9401 4042 9417 4043 9438 MJ
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:00 PM CDT | Special Weather Statement | EAX | Leavenworth | 30 min |
| Apr 25, 8:20 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 25 min |
| Apr 25, 8:35 PM CDT | Tornado Warning | EAX | Leavenworth | 25 min |
| Apr 25, 8:57 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 29 min |
| Apr 25, 11:27 PM CDT | Flash Flood Warning | EAX | Leavenworth | 98 min |
Nearby
High Wind Warnings in Kansas, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.